Sat, Jul 11 - Sun, Jul 12, 2015

SBR/DET 2015 MAJORS - Bert Olson Memorial

GingerMan Raceway

About this event

South Bend Region, SCCA       

South Bend Region and Detroit Region Present

SBR/DET 2015 Majors - Bert Olson Memorial

At GingerMan Raceway - July 11-12th, 2015

This event is held under the SCCA General Competition Rules and these supplemental regulations.

 

Event to be held on Extended Track

 

Download the official supps at http://detroit-scca.org/e107/e107_files/downloads/majors_supps_2015.pdf

Download the official scheduleat http://detroit-scca.org/e107/e107_files/downloads/schedule_2015.pdf

Download a paper entry form at http://detroit-scca.org/e107/e107_files/downloads/scca_entry_form_2015.pdf

Or continue on to register online!

 

For essential information on GingerMan Raceway, download the guest information sheet at: 

Remember that early bird discount for the July 10th Practice Day ends on JUNE 1st.   Drivers can register here:

FREE” FRIDAY PRACTICE:  All early bird entrants (received by July 3rd, 2015) will have a free practice session Friday evening.  Each session will be approximately 20 minutes and will run between 6:00 p.m. and 9:00 p.m. (see schedule for group times).  The free practice is being sponsored and operated by GingerMan Raceway and is not SCCA sanctioned.  All early bird entrants will be given a “practice pass” at registration, they will then take the pass to the track gift shop and register for their session.  Late entrants will not be permitted to participate in the free practice.

FREE ENTRY GIVEAWAY: A free entry will be awarded to one driver registering for the event 14 days (June 27, 2015) prior to the weekend.  Driver name will be drawn at the event party or other designated time.

National Sanction # 15-M-3551-S

 

Photos from the event will be available at http://dwmotorsportphoto.smugmug.com/

Event requirements

Driver’s eligibility: Current SCCA National or Full Competition License required.

 

Race Groups

1 SM
2 SRF3, SRF
3 GT1, GT2, GT3, AS, T1
4 STL, STU, T2, T3, T4, B-Spec
5 EP, FP, GTL, HP
6 FA, FB, FC, FE, FM, P1, P2
7 FV, FF, F5

PLEASE NOTE: Scheduled session times are approximate and are for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards will NOT take action on MINOR schedule changes. Starting times may be altered with little, or no notice,  Please pay attention to the PA.

SCHEDULE

Friday, July 10, 2015

3:30 PM -
  9:00 PM
Registration (Late entries will be processed at
 the discretion of the Chief Registrar
5:30 PM -
  9:30 PM
Tech Inspecton - at the base of the tower in the paddock

Friday “early bird” free practice

6:00 PM 20 min Practice, Group 1
6:25 PM 20 min Practice, Group 2
6:50 PM 20 min Practice, Group 3
7:15 PM 20 min Practice, Group 4
7:40 PM 20 min Practice, Group 5
8:05 PM 20 min Practice, Group 6
8:30 PM 20 min Practice, Group 7

Saturday, July 11, 2015

6:30 AM-
1:00 PM
Registration 11:30 AM Lunch
7:00 AM-
1:00 PM
Tech Inspectiion 12:30 PM 30 min. timed Race, Group 1
8:00 AM 20 min. Qualifying, Group 1 1:10 PM 30 min. timed Race, Group 2
8:30 AM 20 min. Qualifying, Group 2 1:50 PM 30 min. timed Race, Group 3
9:00 AM 20 min. Qualifying, Group 3 2:30 PM 30 min. timed Race, Group 4
9:30 AM 20 min. Qualifying, Group 4 3:10 PM Corner Worker Break
10:00 AM 20 min. Qualifying, Group 5 3:30 PM 30 min. timed Race, Group 5
10:30 AM 20 min. Qualifying, Group 6 4:10 PM 30 min. timed Race, Group 6
11:00 AM 20 min. Qualifying, Group 7 4:50 PM 30 min. timed Race, Group 7


Sunday, July 12, 2015

6:45 AM-
 11:00AM
Registration 10:20 AM 21 laps, or 45 min. Race, Group 3
7:30 AM Tech for late arrivals only 11:15 AM Quiet Time and Lunch
8:00 AM Hardship Laps - closed
wheel (10 min.)
12:15 PM 21 laps, or 45 min. Race, Group 4
8:15 AM Hardship Laps - open
wheel (10 min)
1:10 PM 21 laps, or 45 min. Race, Group 5
8:30 AM 21 laps, or 45 min. Race, Group 1 2:05 PM 21 laps, or 45 min. Race, Group 6
9:25 AM 21 laps, or 45 min. Race, Group 2 3:00 PM 21 laps, or 45 min. Race, Group 7

GRID:  Starting positions for the Saturday race will be determined by the fastest time recorded for each car during the preceding qualifying session.  Starting positions for the Sunday race will be determined by the fastest time recorded for each car during each of the preceding qualifying session or their fastest lap during the Saturday race.  Cars arriving at the grid after their group has been dispatched on track may, at the discretion of the Operating Steward, be held at pit out and released at the start of the race.

QUALIFYING:  Per the 2015 GCR, all Majors participants must qualify within 115% of the class pole-sitter in order to be allowed to start the race.  The Series Chief Steward may waive this requirement and may allow non-qualifiers to grid behind qualifiers. See the chart in the Supp Regs

Registration is mandatory and space is limited.  $25 discount for payment by check received by July 3, 2015.
You may also call ahead for electric box reservations if they want to have a spot.

 

Download the official schedule, supps and a PDF entry form

Or continue on to register online!

Entries (205)

MW
Michael Waszak
JT
Jake Thielmann
CK
Colin Kaminsky
BK
Bob Kaminsky
AG
Adam Gottlieb
MV
Michael Varacins
DS
David Schaal
YL
Yufeng Luo

GingerMan Raceway

South Haven, MI
Download track map
Download track map
Watch a video tour/lap
Watch a video tour/lap

Organizer

Club Race organized by

SCCA - South Bend Region - Club Racing

Event over!